# SDR SWAA2022071126014

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,795 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R/H Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS MISSING AFT R/H (FWD OF LAV) / [01] REPLACED LENS;CK S GOOD REF AMM 33-51-01 (76286)
